# SDR IPXA2016031100619

- Difficulty date: February 1, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: ARB71284
- Part serial: UP60819
- Condition: Cracked
- Location: Rh Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING L/E CRUISE PERFORMANCE FAIRING INBD WEB CRACKED.  REPAIRED CRACKED WEB IAW EA 011-5754-01-A6100, REV. IR AND EO MD11-5720-60162-A.
